Global solutions to a chemotaxis system with non-diffusive memory

Y. Sugiyama, Y. Tsutsui, J. J.L. Velázquez

    Research output: Contribution to journalArticlepeer-review

    8 Citations (Scopus)


    In this article, an existence theorem of global solutions with small initial data belonging to L1∩Lp, (n<p≤∞) for a chemotaxis system is given on the whole space Rn, n≥3. In the case p=∞, our global solution is integrable with respect to the space variable on some time interval, and then conserves the mass for a short time, at least. The system consists of a chemotaxis equation with a logarithmic term and an ordinary equation without diffusion term.

    Original languageEnglish
    Pages (from-to)908-917
    Number of pages10
    JournalJournal of Mathematical Analysis and Applications
    Issue number2
    Publication statusPublished - Feb 15 2014

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Applied Mathematics


    Dive into the research topics of 'Global solutions to a chemotaxis system with non-diffusive memory'. Together they form a unique fingerprint.

    Cite this